Couldn't find what you looking for?

TRY OUR SEARCH!

I use to take Mylanta because of heartburn that develop occasionally. Last time I took it, 4 days ago, allergic reaction occurred, it was manifested on my skin, on exposed areas. Is it expected that Mylanta cause this kind of side effect? Allergy wasn't that severe so I didn't call my doctor.

Loading...

Well, anything can cause allergic reaction. It is not likely that you have developed allergic reaction because of Mylanta after you have already been using it before. There is number of trigger factors from outside, in the food, water and drugs that can be responsible for the development of skin allergic reaction. Next time, when you want to take Mylanta, have a lower dose and keep your eye on your body's reaction.
Reply

Loading...


Is the drug you took still potent? Always make sure it is not expired. Allergic reaction is never a normal response. It is in fact dangerous, closure of air passage can occur, impeding gas exchange.
Reply

Loading...